MAUDE Adverse Event Report: Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse nxt platform (sn (b)(6)) stopped delivering compressions about 15-20 minutes into patient care and displayed the alert yellow triangle indicator.The crew did not troubleshoot the issue after the platform stopped compressions.They transitioned to manual cpr for the remainder of the call.The patient's status information was requested, but the customer did not provide a response.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released the autopulse nxt platform (sn (b)(6)) involved in the reported complaint was not returned to zoll for evaluation.However, the platform's archive files were reviewed and showed that the autopulse nxt platform was operating normally, with no evidence of a malfunction.According to the archive log review, the autopulse nxt platform was used in active operation on (b)(6) 2026 for 20 minutes and 53 seconds, during which 1,634 compressions were delivered.During the treatment, alert 120 (alert_analog_motor_temp) was generated when the motor temperature reached 100°c.The platform continued delivering compressions until the internal enclosure temperature increased to 59.5°c, triggering fault code 1270 (fault_analog_patient_over_temp).At that point, the nxt platform stopped compressions, and the alert yellow triangle indicator illuminated, confirming the reported complaint.While the platform remained in an idle state, the motor temperature continued to increase and reached 110°c, triggering fault code 1290 (fault_analog_motor_over_temp).The review determined that the platform unexpectedly reached both the patient and motor temperature limits.There is a possibility that the exhaust vents may have been blocked during treatment, restricting airflow and contributing to the elevated temperatures.

Brand Name
AutoPulse NXT Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50893052
Report Number3010617000-2026-00586
Device Sequence Number10759007
Product Code DRM
UDI-Device Identifier00849111003384
UDI-Public00849111003384
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown